MathSciNet Relay Station
MathSciNet bibliographic data
MR843655 (87g:11162) 11T21 (11L05 33A15)
Greene, John; Stanton, Dennis The triplication formula for Gauss sums. Aequationes Math. 30 (1986), no. 2-3, 134–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement